MathSciNet Relay Station
MathSciNet bibliographic data
MR2646317 34C25 (47N20)
Li, Yongxiang Positive periodic solutions for fully third-order ordinary differential equations. Comput. Math. Appl. 59 (2010), no. 11, 3464–3471.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement